The Michigan Mathematical Journal

Two theorems on Kaehler manifolds.

Bang-yen Chen and Koichi Ogiue

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 3 (1975), 225-229.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001308

Digital Object Identifier
doi:10.1307/mmj/1029001308

Mathematical Reviews number (MathSciNet)
MR0367884

Zentralblatt MATH identifier
0295.53028

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Chen, Bang-yen; Ogiue, Koichi. Two theorems on Kaehler manifolds. Michigan Math. J. 21 (1975), no. 3, 225--229. doi:10.1307/mmj/1029001308. https://projecteuclid.org/euclid.mmj/1029001308


Export citation